# SDR AKG2003F00000

- Difficulty date: April 7, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N902PL
- Make and model: Beech C90A
- Aircraft serial: LJ1583
- Engine: Pwa PT6A21
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 3521000
- Condition: Failed
- Location: Vent Blower
- Part time: 1,097 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD SMOKE IN THE CABIN AT CRUISE FLIGHT.  TURNING THE VENT BLOWER OFF CLEARED THE SMOKE FROM THE CABIN.  AFTER REMOVEING THE BLOWER ASSEMBLY FROM THE AIRCRAFT INSPECTION FOUND THAT THE MOTOR WAS LOCKED UP AND THE BRUSHES BURNED.
